# SDR 2008UALA04069

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM AT STA 1420 TO 1440, RBL 70.5.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  REPLACED WEB.  REF BOEING DRW 146N5590 AND SRM 53-60-13 AND INSTALLED.
